Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A generalized axis theorem for cube complexes

Daniel J Woodhouse

Algebraic & Geometric Topology 17 (2017) 2737–2751
Abstract

We consider a finitely generated virtually abelian group G acting properly and without inversions on a CAT(0) cube complex X. We prove that G stabilizes a finite-dimensional CAT(0) subcomplex Y X that is isometrically embedded in the combinatorial metric. Moreover, we show that Y is a product of finitely many quasilines. The result represents a higher-dimensional generalization of Haglund’s axis theorem.

Keywords
$\mathrm{CAT}(0)$ cube complexes, geometric group theory, axis
Mathematical Subject Classification 2010
Primary: 20F65
References
Publication
Received: 3 February 2016
Revised: 9 May 2017
Accepted: 8 April 2017
Published: 19 September 2017
Authors
Daniel J Woodhouse
Mathematics Department
Technion – Israel Institute of Technology
Haifa
Israel